Mathematics: Page 8: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 168 | Views: 1072

Mathematics, India, Volume 7 Issue 5, May 2018

Pages: 52 - 60

Dark Matter and Holographic Dark Energy Models in Different Scenarios of the Universe

Pramod P. Khade | Amrapali P. Wasnik

Downloads: 168 | Views: 976

Mathematics, India, Volume 8 Issue 12, December 2019

Pages: 258 - 259

On Topological Transitivity

Dr. Bharathi K | Shabbir Ahmed

Downloads: 166 | Views: 895

Mathematics, Albania, Volume 6 Issue 10, October 2017

Pages: 147 - 152

Limited Agents Mix-Training in Operations ? A Call Center Case

Ditila Ekmekciu

Downloads: 166 | Views: 1212

Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 887 - 888

Relation between the Highest Common Factor (HCF), Least Common Multiple (LCM) and Common Ratio of Geometric Progression (G.P) [For Finite Number of Terms]

Chirag Gupta

Downloads: 165 | Views: 761

Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 800 - 804

Bianchi Type-II Cosmological Model in Presence of Bulk Stress with Varying- in General Relativity

V. G. Mete | V.D.Elkar

Downloads: 165 | Views: 876

Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 605 - 608

An Identity-Based Secure Authenticated Framework by Using ECC in Cloud Computing

Nasheem Khan | Vinod Kumar | Adesh Kumari

Downloads: 165 | Views: 867

Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 261 - 267

Investigation of Laminar Flow of Fluid with One Porous Bounding Wall

Ramesh Yadav | Manju Agarwal | Vivek Joseph

Downloads: 165 | Views: 724

Mathematics, Albania, Volume 6 Issue 2, February 2017

Pages: 727 - 733

Queuing Models - A Call Center Case

Ditila Ekmekiu

Downloads: 164 | Views: 884

Mathematics, China, Volume 4 Issue 10, October 2015

Pages: 256 - 261

Fastest Iteration Method for Estimation of Solution of Nonlinear Function f(x)=0 (Bennie's Method)

Benedictor Alexander Nguchu

Downloads: 164 | Views: 956

Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 284 - 288

A Simulation Study on M/M/1 Queuing Model in a Medical Centre

S. Shanmugasundaram | P. Umarani

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.